Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 3, Pages 167-176


1Department of Mathematics, University of Iowa, Iowa City, IA 52242, USA
2Department of Mathematics, University of Chile, Casilla 653, Santiago, Chile

Received 30 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Generalizations of the Johnson parallelisms are given using an index m subgroup of a Pappian central collineation group. The parallelisms, called m-parallelisms, are constructed and the isomorphisms classes are discussed.